Hey all! I used Vicodin 7.5 for years. I always had Tramadol that always helped with the withdrawal. I have since had to use Dilaudid instead. I notice the Tramadol does not seem to reduce the withdrawals. At least physical symtpms such as sweating, insomnia, and discomfort persist. This was pretty much taken care of with Tramadol after running out of Vicodin. I also get this horrible hot/cold feeling in my arms. I do not think I ever experienced this with Vicodin. Does anyone have any idea as to why Tramadol is not as effective? The wds from Dilaudud started only days after using it.
Hi Tony,dilaudid is one of the most potent opiates ever synthesized.Tramadol is one of the weakest.The tram is just not going to help much because of this fact.hydrocodone is just imo a little more potent than the tram. hope this helps.p.s all of the opiates will turn on you in the end but you probably already know this
Thanks for the responses guys. I started using the tramadol the day after running out of Dilaudid. I would normally feel a little uncomfortable after using Vicodin 7.5's, running out, and then using the Tramadol. After a couple of days, however, I always felt like I would be fine with just the Tramadol. Of course, when I would get access to the Vikes, I would just justify it and say that I have the Tramadol when I run out so why not just use them and feel a little better. I was able to maintain this lifestyle for years.
My Vikes were recently taken from me. I came into possession of 60 2mg Dilaudid. I simply said I would use these in the place the Vicodin. I went through them in about four or five days. It sucked, but I knew I had my Tramadol ready for me. To my surprise, I started experiencing withdrawals like when I had nothing! In other words, the Tramadol did not seem to curb the withdrawal symptoms. I was always able to at least function with Tramadol. Many days I was able to function contently! Now I am in a position where the Tramadol seems to not be doing anything! It has been the worst few days of my life. I have slept a handful of hours at best in 4 days. I have suffered through the hot/cold physical sensations. My legs will be freezing but they are sweating. I need the blanket on but then have to tear it off of my skin. The only time this happened was when I ran out of everything a couple of years ago.
I understand Dilaudid is stronger than Hydrocodone. I just cannot believe that this occurred after only substituting with the Dilaudid for three or four days. Why did I ever start this? I have no one but myself to blame.
I guess I was just wondering if the Dilaudid somehow cancels out any subsequent Tramadol usage. It really feels as if the Tramadol is not even connecting to the receptors. What is even more frightening is the possibility that the Tramadol is helping and this in fact would be substantially worse without it! I cannot even imagine how it could be, but then again I do not want to imagine.
I was using the Tramadol immediately after running out of the Dilaudud. Once again, the withdrawals seem to be exactly like the withdrawals were when I had absolutely nothing. Did I really do so much damage by using the Dilaudid for those couple of days?? This feeling in my arms is absolutely unbearable. I have seen no one else mention it. Do any of you guys know to what I am referring?
Thank god for groups like this. God bless all of you users who got caught up in this world. My heart goes out to all of you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.